# SDR SWIA202053310

- Difficulty date: September 10, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR LOWER SUPPORT BRACKET STIFFNER AT FS 169 HAS A SUSPECTED CRACK ON THE RT SIDE.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RADAR LOWER SUPPORT BRACKET P/N: 601-34010-39, REF BOMBARDIER DWG CRJ-200 SRM.  OPERATIONAL CHECKS GOOD, REFERENCE THE CONTINUE CARD FOR DETAILS.
